MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/11 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/11 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0511FR
Health Effect - Clinical Codes Joint Disorder (2373); Limited Mobility Of The Implanted Joint (2671)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 12.08.2020: lot 180413: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came into the clinic after 8 months.He is a truckdriver and it is not possible for him to get the perfect flexion in the knee.He can`t reach 90° and he has patella pain.The patella is very thick regarding (the patient has arthrolyse).The surgeon wants to implant a patella and perhaps to revise the inlay from 11mm to 10 mm.The surgery is planned on (b)(6) 2020.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/11 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10464588
Report Number3005180920-2020-00562
Device Sequence Number2925377
Product Code JWH
UDI-Device Identifier07630030862663
UDI-Public07630030862663
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2023
Device Model Number02.12.0511FR
Device Catalogue Number02.12.0511FR
Device Lot Number180413
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;